An involution permuting floer homology

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give an example of an irreducible homology sphere with an involution acting non-trivially on Floer homology.

Original languageEnglish (US)
Pages (from-to)543-556
Number of pages14
JournalJournal of Knot Theory and its Ramifications
Volume9
Issue number4
StatePublished - Jun 2000
Externally publishedYes

Fingerprint

Homology Spheres
Floer Homology
Involution

Keywords

  • Instanton Floer homology
  • Integral homology three-sphere

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

An involution permuting floer homology. / Saveliev, Nikolai.

In: Journal of Knot Theory and its Ramifications, Vol. 9, No. 4, 06.2000, p. 543-556.

Research output: Contribution to journalArticle

@article{a38f6f742d894813a6fa913b11ad3678,
title = "An involution permuting floer homology",
abstract = "We give an example of an irreducible homology sphere with an involution acting non-trivially on Floer homology.",
keywords = "Instanton Floer homology, Integral homology three-sphere",
author = "Nikolai Saveliev",
year = "2000",
month = "6",
language = "English (US)",
volume = "9",
pages = "543--556",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - An involution permuting floer homology

AU - Saveliev, Nikolai

PY - 2000/6

Y1 - 2000/6

N2 - We give an example of an irreducible homology sphere with an involution acting non-trivially on Floer homology.

AB - We give an example of an irreducible homology sphere with an involution acting non-trivially on Floer homology.

KW - Instanton Floer homology

KW - Integral homology three-sphere

UR - http://www.scopus.com/inward/record.url?scp=0034402924&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034402924&partnerID=8YFLogxK

M3 - Article

VL - 9

SP - 543

EP - 556

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 4

ER -